Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1964, Volume 32, Issue 4

A Note on the Simple Majority Decision Rule<525:ANOTSM>2.0.CO;2-8
p. 525-531

Ken-ichi Inada

Some sufficient conditions for the Simple Majority Decision Rule to be consistent are given in this paper. Professor Arrow has given in his book, Social Choice and Individual Values, two sufficient conditions for it. Our conditions are viewed as generalizations or modifications of his.

Log In To View Full Content

Journal News